# SDR KBM2006F00070

- Difficulty date: February 17, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N250SH
- Make and model: Snias AS350B2
- Aircraft serial: 3874
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC5083
- Part serial: 2306
- Condition: Leaking
- Part time: 1,337 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LATERAL SERVO IS LEAKING ON UPPER WEEP HOLE.  REMOVED AND REPLACED.  (K)
